MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; INFUSION PUMP

SMITHS MEDICAL ASD, INC. CADD; INFUSION PUMP
Model Number 21-7386-24
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received regarding a cadd administration set.It was reported that device broke in the middle of the night during infusion.The medication did not leak on the patient.The sample was discarded.There was no injury noted.

Brand Name
CADD
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key11548208
Report Number3012307300-2021-02393
Device Sequence Number19816433
Product Code FPA
UDI-Device Identifier15019517161977
UDI-Public15019517161977
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/05/2025
Device Model Number21-7386-24
Device Catalogue Number21-7386-24
Device Lot Number3935910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown